# SDR SWIA200718119

- Difficulty date: February 26, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 15,275 hours, 12,397 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRANSMITTER ARM HAS CORRODED BOLT AND NUT, DISCOVERED AT C-CHECK INSPECTION.  REPLACED BOLT AND NUT ON LEFT ELEVATOR TRANSMITTER  ARM IAW CRJ200 AMM 20-24-00-910-801.
